After a long time of searching the right drug for my anxiety and panic attacks I started taking Paxil 3 days ago and I think is the right for me. The only problem is that I starting taking it when I wake up and it makes me feel all drowsy during the day and a really high feeling. I'm a student and I drive myself to collage all week and this high and drowsiness is horrible and because of that I have trouble concentrating and interfere with my studies. If I give it time, does the drowsiness goes away? or should I switch it at night time? and if so, how can I do it? Oh, and another thing, maybe its the side affect but i feel little anxious and it bothers me, does that goes away too?
How to change Paxil to night time? makes me feel drowsy in the day?
Question posted by xPaty on 4 Sep 2016
Last updated on 20 September 2016 by janelee289
Paul didn't work for me I took it for a year. Lacked emotion would sit and watch tv all day and had no emotion to do anything. I spiraled in to a deep depression. Gaining 20 pounds didn't help ethier. I know we're suppose to give positive feedback however the withdrawal symptoms were bad. I had to take time off work. I know drugs affect each other differently. However Paxil is known for having the worse withdrawal syptoms. Being on this medication makes me feel like I missed a year of my life. I felt so tired and drugged I just went through the emotions wouldn't react to anything I felt like I was disconnected from the world. I'm on lexapro and has turned my life around.
Hi, xPaty! Yes, side effects from starting this medication should resolve within a few days to a week or two.
You can switch to night dosing by simply taking the med tonight as long as there are 8 hours between the two doses.
- Paxil uses and safety info
- Paxil information for Healthcare Professionals (includes dosage details)
- Side effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.